Posted by: Tired | 2008/10/06


I am 42 yrs old &  have been using Yasmin 4 last 4 years. My periods are just about non-existent - hardly any blood, have bad pms before and terrible headaches whilst menustrating. Left the pill for 1 month, but when ovulating, i can hardly walk. I have gone back onto the pill but am feeling tired, irritated and have put weight on. What is my problem? Please help me as my colleuges at work think i am a real witch.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The symptoms you describe could all be side effects of the Pill. Try Evevning Primrose oil for the PMS.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Andy | 2008/10/07

I too was on Yasmin for about 4 years, and i was informed my skin would clear, a miracle pill in other words, well not for me, I too was moody, TERRIBLE headaches, miserable, and my doctor took me off Yasmin and I am also now on Melodene, and I am MUCH HAPPIER, and all is calm...LOL!

Reply to Andy
Posted by: KK | 2008/10/06

Hi Tired
I think the Yasmin is the problem i used it for 4 months and I could make a movie like Murder she wrote, war in my house!! Also irritated, headaches and gain weight. My doc tells me you cant pick up weight from the pill we like to eat thats the problem with the weight gain, but i still believe it was the Yasmin - she prescribe another pill called Melodene and i must say it' s much better and peace in my house all still alive!! Good luck to you!!

Reply to KK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.